# SDR UIEA200300050

- Difficulty date: August 16, 2003
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 69B941204
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AT AMS NR 1 PYLON OUTBOARD SPRING BEAM SHEAR TRANSFER FITTINGS FOUND CRACKED DUE TO CONTACT WITH SPRING BEAM.  CONTRACT RESULTED FROM MIS-LOCATION OF FITTINGS.  SUBJECT FITTING WERE TRIMMED TO REMOVE CRACK & DAMAGE, NDT INSPECTED, & RESTORED PER DRAWING.  FITTINGS.  CRACK FOUND ON FITTING .47 INCH LONG. ACCOMPLISH A VISUAL INSP NR 4 PYLON.  PROBLEM DID NOT OCCUR AT PYLON NR 4.  DAMAGE FOUND ON FITTING 69B94120-3.  DAMAGED AREA WAS TRIMMED. THE REPAIRS ARE STRUCTURALLY ACCEPTABLE AND SUFFICIENT CLEARANCE IS PROVIDED.  CONDUCT A DETAIL VISUAL INSPECTION OF THE FITTING & INSTALLATION EVERY 6 MONTHS TO CONFORM NO FURTHER CRACKING OR DAMAGE TO THE FITTINGS.  REPLACE THE FITTING WITHIN 18 MONTHS.  (M)
